# SDR SWAA2012060404588

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 41,148 hours, 24,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 00238
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE IAW MT.
